The Wolff gradient bound for degenerate parabolic equations

Research output: Contribution to journalArticleScientificpeer-review

Standard

The Wolff gradient bound for degenerate parabolic equations. / Kuusi, Tuomo; Mingione, Giuseppe.

In: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, Vol. 16, No. 4, 2014, p. 835-892.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Kuusi, Tuomo ; Mingione, Giuseppe. / The Wolff gradient bound for degenerate parabolic equations. In: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. 2014 ; Vol. 16, No. 4. pp. 835-892.

Bibtex - Download

@article{cfdd915831664157a095b1de16a8412a,
title = "The Wolff gradient bound for degenerate parabolic equations",
keywords = "parabolic, partial differential equations, potential estimates, regularity, parabolic, partial differential equations, potential estimates, regularity, parabolic, partial differential equations, potential estimates, regularity",
author = "Tuomo Kuusi and Giuseppe Mingione",
year = "2014",
doi = "10.4171/JEMS/449",
language = "English",
volume = "16",
pages = "835--892",
journal = "JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY",
issn = "1435-9855",
publisher = "EUROPEAN MATHEMATICAL SOCIETY PUBLISHING HOUSE",
number = "4",

}

RIS - Download

TY - JOUR

T1 - The Wolff gradient bound for degenerate parabolic equations

AU - Kuusi, Tuomo

AU - Mingione, Giuseppe

PY - 2014

Y1 - 2014

KW - parabolic

KW - partial differential equations

KW - potential estimates

KW - regularity

KW - parabolic

KW - partial differential equations

KW - potential estimates

KW - regularity

KW - parabolic

KW - partial differential equations

KW - potential estimates

KW - regularity

U2 - 10.4171/JEMS/449

DO - 10.4171/JEMS/449

M3 - Article

VL - 16

SP - 835

EP - 892

JO - JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY

JF - JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY

SN - 1435-9855

IS - 4

ER -

ID: 904520